6 doctors weighed in:

Withdrawal symptoms from topamax (topiramate) how long do they last. I have tapered down from 100mg. In 25mg. Increments. I stopped completely five nights ago.

6 doctors weighed in
Dr. Jason Berkley
Pain Management
3 doctors agree

In brief: Not much longer

It all depends on how long you were taking it.
It shouldn't be that way much longer. Make sure you let your prescribing doctor know about your symptoms asap.

In brief: Not much longer

It all depends on how long you were taking it.
It shouldn't be that way much longer. Make sure you let your prescribing doctor know about your symptoms asap.
Dr. Jason Berkley
Dr. Jason Berkley
Thank
Dr. Yeshvant Navalgund
Pain Management
2 doctors agree

In brief: Would depend

Your taper rate has a lot to do with symptoms.
Slower rates such as over a week at a time have less symptoms. You should never taper without your physician supervising. There are other factors that can be dangerous like other meds you are taking.

In brief: Would depend

Your taper rate has a lot to do with symptoms.
Slower rates such as over a week at a time have less symptoms. You should never taper without your physician supervising. There are other factors that can be dangerous like other meds you are taking.
Dr. Yeshvant Navalgund
Dr. Yeshvant Navalgund
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
970K people helped
Continue
108,000 doctors available
Read more answers from doctors